HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   Hashis, Heart Palp and Exercise? (http://www.healthboards.com/boards/thyroid-disorders/629797-hashis-heart-palp-exercise.html)

Lesa45 08-28-2008 12:51 PM

Hashis, Heart Palp and Exercise?
 
Hey Everybody, I have Hypo/Hashis and my heart pounds and pounds. I feel like I should be exercising (walks, Yoga and gentle activity) but I am so aware of the heavy pounding in my chest that I am afraid to get it 'worked up'. Any advice? How do you all feel with palps and exercise? My husband says I cant' lose weight just by watching my diet, that I must exercise also. What he doesn't seem to get is that Just a trip to the grocery store drains me for a while. HELP!

arizo01 08-28-2008 03:12 PM

Re: Hashis, Heart Palp and Exercise?
 
Heart palpitations is usually a side effect of medication, did you have an increase in your medicine? I had palpitations and short of breath when they increased my levoxyl from 50 to 88mg, it lasted about a week and then stop, I guess is the way your body adjust, I don't exercise so I don't know about that, you can lose weight by watching your calories, exercise helps too but If I were feeling tired I wouldn't even bother, give it time and you'll be feeling well enough to exercise as soon as your body adjust to the medicine.;)

scoot 08-28-2008 05:46 PM

Re: Hashis, Heart Palp and Exercise?
 
i dont think you should be worried about exercise/losing weight until you get your hashi's and pounding heart on track. i'm guessing you're not at optimal levels or else you'd have energy and not feel the thumps in your chest.

if its not a thyroid-related problem, go see a cardiologist maybe? for advice on the palps and exercise? i dont know.

i get palps when i am on too much meds or too little meds.


All times are GMT -7. The time now is 04:43 AM.